# SDR UIEA2019030803504

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,965 hours, 19,189 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: BACP11K6
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR  2   PRESSURE  REGULATING VALVE  HAS PNEUMATIC  LEAK  AT CHECK   LOCATION  " K " AS PER EO 1936A088.( REMOVED AND REPLACED  NR 2  ENG . PRESS.  REG. VALVE  O RING  AT "K"  LOCATION  LEAK   CHECK NORMAL  REF.  AMM 36-1-18. )
